Sunday, May 29, 2016

PACE WITH GRACE

"Pace with grace" keeps going through my head on what seems like an infinite loop.  First, how does one pace with grace? Is there some specialized step to make it graceful or is it just a matter of attitude and like a person who struts their stuff, they can pace with grace like a fine sashay. Second, how do I get rid of this continuous loop? I'm afraid I'll replace it with something far worse.  Earlier in the week I couldn't get the song Big Yellow Taxi out of my head and now I'm pacing with grace...

I went to my yo yo inspector today (Wednesday) as a walk-in and I was pleasantly surprised that I didn't have to wait all day to see her, but I can't say I was satisfied with the outcome.  I definitely need to figure out what's triggering all this anxiety and then find some way to make it dissipate without the use of all these pharmaceuticals. 

So far I haven't been able to find some middle ground...either I take no meds and pace with grace or I take the meds I was prescribed to take and feel zonked all the time. My anxiety level drops, but all I want to do is isolate myself and sleep. My only hope is that my body will adjust to the meds after taking them for awhile and I won't be a zombie anymore.  How I want my mojo to come back like a welcomed old, trusted friend and for me not to be caught up on this anxiety merry go round.  

I completed my last painting on 5/25/16 and now, have no interest in painting again because all I want to do is sleep. I'm wondering if I'll go a whole year again without painting, without writing, without doing much of anything. I guess time will tell. It always does!

P.S. The loop is gone and the pacing has subsided, but all is much too quiet on the home front... 

5 comments:

  1. I hate, loathe and despise the zombified creature that I am on medication. And find the antsy unmedicated version nearly as difficult.
    Good luck with finding your middle ground mojo.

    ReplyDelete
  2. Your painting is beautiful! I suffer horribly from anxiety, depression and panic but my doc hit on a combo that lets me function with relief. I take Wellbutrin in the morning which doesn't make me sleepy, and Celexa an hour or so before bed, which helps me sleep. And Xanax for the really bad days.

    ReplyDelete
  3. We all want your mojo to come back... but we love you come what may...

    ReplyDelete
  4. I hope you and yours had a very MERRY CHRISTMAS and are having a very HAPPY NEW YEAR. May we display your header on our new site directory? As it is now, the site title (linked back to its home page) is listed, and we think displaying the header will attract more attention. In any event, we hope you will come by and see what is going on at SiteHoundSniffs.com.

    ReplyDelete
  5. Hi. I found this blog while looking for something else entrireu reading about a successful foreclosure defense...the web is like that.
    The word "pace" caught my eye, and I wish to suggest that when pacing and inexplicable anxiety (or agitation) begin after someone stops taking just about anything that is supposed to help with something in the mental realm, it's probably a condition called "akathisia," and it is not caused by psychological problems like anxiety. It's 100% neurological, but it causes causes anxiety, and other difficult emotions. Plenty of doctors have never heard of akathisia, which makes it hard on their patients. It almost always goes away by itself. Spread the word!

    ReplyDelete